# SDR V0XR413Y021811005

- Difficulty date: February 18, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 14,557 hours, 10,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 280.00 FLOORBEAM IS CORRODED.  ACCOMPLISHED FLOORBEAM 280.00 REPLACEMENT-SPLICE REPAIR IAW REO 670-53-11-047-E.
